# SDR SWAA2025122942895

- Difficulty date: December 4, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP BS 727D, S6L.   REMOVED AND REPLACED STRINGER CLIP 6L IAW SRM 51-40-02-0G-0 AND DWG 146A1111, SHEET 11, REV -.
